MathSciNet Relay Station
MathSciNet bibliographic data
MR2216835 22E50 (20G05 20G35)
Sécherre, Vincent Représentations lisses de ${\rm GL}_m(D)$. III. Types simples. (French) [Smooth representations of ${\rm GL}_m(D)$. III. Simple types] Ann. Sci. École Norm. Sup. (4) 38 (2005), no. 6, 951–977.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement